# SDR REXA201100251

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 17,119 hours, 14,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Winf
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

A FLAPS FAIL IN MEM AT GATE, FLAP POSITION WAS 0.  NO EMERGENCY DECLARED.
